# SDR DALA2021092005621

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 60,795 hours, 7,973 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 OXYGEN PANEL MID-GALLEY WONT STAY CLOSED. CORRECTIVE ACTION: SECURED PANEL OK FOR SERVICE. (1951922)
